# SDR UHLA2012083100324

- Difficulty date: August 31, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000140
- Aircraft time: 16,155 hours, 9,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - TOOLING MARKS ON LEFT WING AFT LOWER SKIN AT SPAR II 3/16" HOLE (2ND HOLE IB FROM RIB 10).  BLENDED TOOLING MARKS WITH NO ROUGH EDGES, TREATED AND PRIMED AREA, NDT PERFORMED, INSTALLED DOUBLER IAW ETD2012-170-011498.
